# SDR VNAA20250127016

- Difficulty date: December 6, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: CC6703315134
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH / LH DOOR LANDING STRUCTURE FS 188.00 (LATCH CUT OUT OF ACCESS DOOR 212AR AND 211AL)    RH DOOR LANDING STRUCTURE FS 188.00 WAS REPLACED PER CRJ700 SRM 51-42-10-001-001-A01 AND LH DOOR LANDING WAS FABRICATED AND REPLACED PER DWG CC670-33151 REV-D AND PER CRJ700 SRM 51-42-10-001-001-A01 AND CRJ700 SRM 51-42-06-001-001-A01
